umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Category theoretic properties of fuzzy topological spaces
Department of Mathematics, Åbo Akademi, 20500 Åbo, Finland.
1984 (English)In: Fuzzy sets and systems (Print), ISSN 0165-0114, E-ISSN 1872-6801, Vol. 13, no 3, 303-310 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1984. Vol. 13, no 3, 303-310 p.
Keyword [en]
Fuzzy lattice; Fuzzy topology; Compactness; (Co)complete category; (Co)well-powered category; (Epi)reflective subcategory; Monomorphism; Epimorphism
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-52242DOI: 10.1016/0165-0114(84)90064-2OAI: oai:DiVA.org:umu-52242DiVA: diva2:501557
Available from: 2012-02-14 Created: 2012-02-14 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Eklund, Patrik
In the same journal
Fuzzy sets and systems (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf